Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Christine Berkesch    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. C. Berkesch, J. Burke, D. Erman, and C. Gibbons, The cone of Betti diagrams over a hypersurface ring of low embedding dimension, J. Pure Applied Algebra, vol. 216 (2012), pp. 2256--2268 [arXiv:1109.5198]
  2. C. Berkesch, The rank of a hypergeometric system, Compos. Math., vol. 147 no. 1 (2011), pp. 284-318 [arXiv:0807.0453]
  3. C. Berkesch and A. Leykin, Algorithms for Bernstein--Sato polynomials and multiplier ideals, ISSAC (2010) [arXiv:1002.1475]
  4. C. Berkesch and L. F. Matusevich, A-graded methods for monomial ideals, J. Algebra, vol. 322 (2009), pp. 2886-2904 [arXiv:0807.4306]

Papers Accepted

  1. C. Berkesch, D. Erman, M. Kummini, and S. V. Sam, Shapes of free resolutions over a local ring, to appear in Math. Ann. (2011) [arXiv:1105.2244]
  2. C. Berkesch, D. Erman, M. Kummini, and S. V. Sam, Tensor complexes: Multilinear free resolutions constructed from higher tensors, J. European Mathematical Society (2011) [arXiv:1101.4604]
  3. C. Berkesch, D. Erman, M. Kummini, and S. V. Sam, Poset structures in Boij--Söderberg theory, to appear in Int. Math. Res. Not. (2010) [arXiv:1010.2663]

Papers Submitted

  1. C. Berkesch, D. Erman, M. Kummini, Three flavors of extremal Betti tables (2012) [5707]
  2. C. Berkesch, J. Forsgård, and M. Passare, Euler--Mellin integrals and A-hypergeometric functions (2011) [arXiv:1103.6273]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320